# SDR 99ZZZX2976

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12GF
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300134
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 78008
- Condition: Wrong Part
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOW MANIFOLD PRESSURE IN-FLIGHT ON RIGHT ENGINE.  INVESTIGATION SHOWED THE LEFT EXHAUST ADAPTER P/N LW10798 CRACKED AT MOUNTING FLANGE.  REPLACED WITH NEW PART AND FOUND INTERCONNECTING EXHAUST PIPE P/N 78008 WOULD NOT FIT WITHOUT GROSS DISTORTION.
